Two characterisations of additive *-automorphisms of B(H)

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Let H be a complex Hilbert space and let B(H) denote the algebra of all bounded linear operators on H. In this paper we give two necessary and sufficient conditions for an additive bijection of B(H) to be a *-automorphism. Both of the results in the paper are related to the so-called preserver problems.

Original languageEnglish
Pages (from-to)391-400
Number of pages10
JournalBulletin of the Australian Mathematical Society
Volume53
Issue number3
DOIs
Publication statusPublished - Jun 1996

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this